# SDR A6WA201441170

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3110117357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 LBL & 9 RBL OTBD CLIPS ARE CRACKED.  REMOVED CRACKED CLIPS, FABRICATED & INSTALLED SERVICEABLE CLIPS IAW REO 601R-53-11-171 REV D EA 25-2014-053 REV A.
